HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Heart Disorders (http://www.healthboards.com/boards/heart-disorders/)
-   -   bisoprolol problems (http://www.healthboards.com/boards/heart-disorders/922416-bisoprolol-problems.html)

maxie88 10-10-2012 05:08 AM

bisoprolol problems
 
hi this is the first time i have visited this site. i have been taking bisoprolol fumerate for several months due to the onset of atrial problems, however due to an error twice over by my doctors surgery i have been given bisoprolol hemifumerate. i am experiencing terrible hot flushes and clammy sweating which turns my face pink. does anybody know if this is due to the change in medication? or is it a reaction to the hemifumerate? i am also dizzy and nauseaous and my heart is raceing when i stand. any advice please? i am still having to take the hemifumerate as my doctor replaced the error medicine which was congescor with the exact same thing but another name cardicor. has anyone else suffered similar reactions after the change from bisoprolol fumerate to bisoprolol hemifumerate?


All times are GMT -7. The time now is 11:21 AM.